I am getting night sweats, sleep paralysis and brain zaps to the point I am feeling as if my condo is possessed and sleep with a light on, I kid you not. I just realized I think the Viibryd is responsible for my joint pain and achey all over. My rheumatologist thought my RA hit suddenly and I have had it for awhile, but I think the Viibryd pushed it to a higher level. Anyhow, I have decided I need to wean off it. My psychiatric nurse told me she could not help me anymore because I still complained of feeling depressed, lack of motivation, inability to concentrate, memory loss. She said she was not willing to put me on anything else. I have been reading posts in another column about the horrors of weaning off this stuff.
Believe it or not, many have come on here and complained of the same things, up to the RA. It can cause joint pain, but it doesn't say its RA. Does the nurse you're seeing work for the makers of viibryd or what? Why can't she order anything else? You have to taper down the dose when its stopped just like you do with any antidepressant.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2017 • 7 answers
Updated 5 Sep 2015 • 1 answer
Updated 30 Apr 2016 • 2 answers
Updated 23 Nov 2016 • 1 answer
Updated 23 Aug 2017 • 1 answer